Global existence and decay of solutions of a nonlinear system of wave equations

Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

This work is concerned with a system of two wave equations with nonlinear damping and source terms acting in both equations. Under some restrictions on the nonlinearity of the damping and the source terms, we show that our problem has a unique local solution. Also, we prove that, for some restrictions on the initial data, the rate of decay of the total energy is exponential or polynomial depending on the exponents of the damping terms in both equations.
Original languageEnglish (US)
Pages (from-to)475-489
Number of pages15
JournalApplicable Analysis
Volume91
Issue number3
DOIs
StatePublished - Mar 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'Global existence and decay of solutions of a nonlinear system of wave equations'. Together they form a unique fingerprint.

Cite this